Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Literature survey on low rank approximation of matrices
Authors: Naraparaju, K. K.; Schneider, J.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Linear and Multilinear Algebra
Volume: 65
Issue / Number: 11
Start Page: 2212
End Page: 2244
Document Type: Article
ID: 741369.0
Nonconforming least-squares method for elliptic partial differential equations with smooth interfaces
Authors: Naraparaju, K. K.; Raju, G. N.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Journal of Scientific Computing
Volume: 53
Issue / Number: 2
Start Page: 295
End Page: 319
Document Type: Article
ID: 645682.0
Generalized cross approximation for 3d-tensors
Authors: Naraparaju, K. K.; Schneider, J.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Computing and Visualization in Science
Volume: 14
Issue / Number: 3
Start Page: 105
End Page: 115
Document Type: Article
ID: 587607.0
Least-squares hp/spectral element method for elliptic problems
Authors: Naraparaju, K. K.; Raju, G. N.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Applied Numerical Mathematics
Volume: 60
Issue / Number: 1-2
Start Page: 38
End Page: 54
Document Type: Article
ID: 542189.0
On the efficient convolution with the Newton potential
Authors: Hackbusch, W.; Naraparaju, K. K.; Schneider, J.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Journal of Numerical Mathematics
Volume: 18
Issue / Number: 4
Start Page: 257
End Page: 280
Document Type: Article
ID: 542193.0
Nonconforming spectral/hp element methods for elliptic systems
Authors: Naraparaju, K. K.; Dutt, P. K.; Upadhyay, C. S.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Numerical Mathematics
Volume: 17
Issue / Number: 2
Start Page: 119
End Page: 142
Document Type: Article
ID: 463538.0
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.